Jump to content
CrazyBoards.org

Lamictal + Lithium weight experiences?


Recommended Posts

I know that I've posted on here wondering if Lamictal was making me gain weight and have a huge appetite, but now that my dosage is being increased I've been dropping pounds relatively quickly. My pdoc said that this is increase combined with lithium probably is what is causing my weight loss/loss of appetite, but I find it strange. The most weight I've lost previously is about 5lbs. I tend to just gain or stay the same. But I lost almost 10 in 8 days. I have a relative who dropped a lot of weight in the same situation, but I was wondering if any of you had any similar experiences and/or know why it would happen? 

Link to comment
Share on other sites

a year into lithium therapy, in a one month time's span, I lost 10lbs.  Middle of a divorce, horrible anxiety, hardly had an appetite and could barely get any food down.  I believe I was on 100mg of Lamictal at the same time.

 

I don't think it was drug related though... just stress related.

Link to comment
Share on other sites

  • 4 weeks later...

I just want to point out, it is entirely possible that you are an outlier, and that you gain weight from Lamictal. I'm not saying that is the case, I am just saying everyone is different, and there are a minority of people who gain weight or lose weight, in contrast with what *any* med is "supposed" to do.

 

And reading your initial post over again, I am not sure I am addressing your exact question, but what the hell.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...